Journal of the European Mathematical Society


Previous issue  | Next issue  | Most recent Issue | All Issues | JEMS summary
Volume 12, Issue 3, 2010
Metadata
 

Link concordance, homology cobordism, and Hirzebruch-type defects from iterated p-covers
Jae Choon Cha
pp. 555–610
Abstract | Full-Text PDF (768 KB) | Metadata

Maximum principles and the method of moving planes for a class of degenerate elliptic linear operators
Dario D. Monticelli
pp. 611–654
Abstract | Full-Text PDF (365 KB) | Metadata

Uniqueness of Brownian motion on Sierpiński carpets
Martin T. Barlow, Richard F. Bass, Takashi Kumagai and Alexander Teplyaev
pp. 655–701
Abstract | Full-Text PDF (424 KB) | Metadata

Cohomology of coherent sheaves and series of supernatural bundles
David Eisenbud and Frank-Olaf Schreyer
pp. 703–722
Abstract | Full-Text PDF (194 KB) | Metadata

On nearly radial marginals of high-dimensional probability measures
Bo'az Klartag
pp. 723–754
Abstract | Full-Text PDF (307 KB) | Metadata

The Kodaira dimension of the moduli space of Prym varieties
Gavril Farkas and Katharina Ludwig
pp. 755–795
Abstract | Full-Text PDF (402 KB) | Metadata

Hypersurfaces of constant curvature in hyperbolic space II
Bo Guan and Joel Spruck
pp. 797–817
Abstract | Full-Text PDF (226 KB) | Metadata